Journal Article

Stability analysis of feedback switched systems with state and switching delays

Shidong Zhai and Xiao-Song Yang

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 30, issue 1, pages 21-35
Published in print March 2013 | ISSN: 0265-0754
Published online July 2012 | e-ISSN: 1471-6887 | DOI:
Stability analysis of feedback switched systems with state and switching delays

Show Summary Details


This paper investigates the stability of state feedback switched systems in which delays are present in both feedback state and switching signal of the switched controller. For switched linear control systems with average dwell-time switching signals, by using multiple Lyapunov-like functions and merging switching signal technique, the globally asymptotically stability of an autonomous switched system is obtained. Based on this result, a sufficient condition is provided that guarantees the stability of the closed-loop system under the assumption that some subsystems are stabilizable. Moreover, the condition implies that feedback switched linear systems are robust to both small state delays and small switching delays as well as small linear unmodelled dynamics. A numerical example is presented to illustrate the developed results.

Keywords: time delay; stability; switching delays; switched linear control systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.